Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having Klinefelter's syndrome. Testosterone lowered. Low sexual desire. What to do?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11712 Questions
I have Klienfelders and I am 56 years old. I was diagnosed over 25 years ago. My doctor lowered my Testosterone. For 25 years I got 1 cc every week. He lowered it to 1/2 cc every two weeks. I feel worse than ever but he will not budge!
Posted Mon, 21 May 2012 in Men Sexual Problems
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
Testosterone replacement therapy is the mainstay of treatment in cases of Klinefelter's syndrome. Since your recent blood testosterone levels are high, your doctor has reduced the dosage. Please do not worry. The changes you are feeling will come back to normal over next 6-12 weeks.
You need to closely monitor your testosterone levels at 3 months interval to maintain the levels at near normal levels. The levels of 1070 are actually high for you. With increasing age, these levels should be on a lower side.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor